Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3790
Title in Portuguese: Soap bubbles in space forms
Author: Barbosa, João Lucas Marques
Colares, Antônio Gervásio
Keywords: Superfícies (Matemática)
Curvatura
Issue Date: 1995
Publisher: Matemática Contemporânea
Citation: BARBOSA, J. L. M. ; COLARES, A. G.(1995)
Description: BARBOSA, J. L. M. ; COLARES, A. G. Soap bubbles in space forms. Matemática Contemporânea, v. 9, p. 23-40, 1995.
URI: http://www.repositorio.ufc.br/handle/riufc/3790
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1995_art_jlmbarbosa.pdf5,74 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.